MathSciNet Relay Station
MathSciNet bibliographic data
MR566483 58G25 (35P20 47G05 81C05)
Colin de Verdière, Yves Spectre conjoint d'opérateurs pseudo-différentiels qui commutent. II. Le cas intégrable. (French) Math. Z. 171 (1980), no. 1, 51–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement